Lu, Renquan

< Back to all Authors
Number of items: 2.
Group by: Item type | Date
Jump to:
Article

Article

Ren, Hongru, Lu, Renquan ORCID: 0000-0001-5650-6519, Xiong, Junlin ORCID: 0000-0002-0128-4960, Wu, Yuanqing ORCID: 0000-0001-9509-2670 and Shi, Peng ORCID: 0000-0001-8218-586X (2020) Optimal Filtered and Smoothed Estimators for Discrete-Time Linear Systems with Multiple Packet Dropouts under Markovian Communication Constraints. IEEE Transactions on Cybernetics, 50 (9). pp. 4169-4181. ISSN 2168-2267

Xu, Yong, Lu, Renquan, Shi, Peng ORCID: 0000-0001-8218-586X, Tao, Jie and Xie, Shengli (2018) Robust Estimation for Neural Networks with Randomly Occurring Distributed Delays and Markovian Jump Coupling. IEEE Transactions on Neural Networks and Learning Systems, 29 (4). pp. 845-855. ISSN 2162-237X